# SDR AALA980396

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- System (JASC): 4950 · APU Bleed Air System
- Part: B Nut
- Condition: Loose
- Location: Apu
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 0447 - AFTER TAKEOFF, FLIGHT CREW SMELLED AND SAW SMOKE IN COCKPIT.  FLIGHT ATTENDANT CONFIRMED THE SAME IN THE FORWARD CABIN.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED APU AND FOUND A LOOSE B-NUT AT TEE FITTING.  TIGHTENED B-NUT AT TEE FITTING WITH NO FURTHER LEAK NOTED.  RAN PACKS AND ACCOMPLISHED BURN-OUT WITH NO SMOKE NOTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
